# SDR AALA202206288632

- Difficulty date: June 16, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737
- Aircraft serial: 29522
- Aircraft time: 61,267 hours, 24,961 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR WEB LOCATED AT BS 663.75, RBL 40. REPAIRED REAR SPAR WEB PER AARD 57-10-10-9 AND SRM 51-70-04-2R REPAIR 10.
